# SDR SWAA031940

- Difficulty date: August 30, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- Aircraft time: 55,422 hours, 46,793 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 6557463
- Condition: Out Of Position
- Location: Aft Entry
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EVACUATION SLIDE GIRT BAR WOULD NOT LOCK PROPERLY AT FLOOR BRACKETS.  REPAIRED FLOOR BRACKETS PER SWA EA.
